# SDR TSAA0133165

- Difficulty date: December 1, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE.  OP CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
